# SDR 010304

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N6775C
- Make and model: Cessna 550
- Aircraft serial: 5500677
- Aircraft time: 5,833 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: MS24694C51
- Condition: Oversized
- Location: Both Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AND RIGHT WING LEADING EDGE SKIN HAS BEEN CHAFED BY THE UPPER SCREW OF THE OUTBOARD ROW OF SCREWS ATTACHING THE HEATED LEADING EDGE TO THE WING.  THE SCREWS INSTALLED WERE TOO LONG, ALTHOUGH THEY WERE THE ONES CALLED FOR IN THE PARTS CATALOG.  THEY CHAFED INTO THE WING LEADING EDGE SKIN ABOUT 0.024 INCH DEEP INTO THE LEFT WING AND 0.018 INCH INTO THE RIGHT WING.  THE SKIN IS 0.040 INCH ALUMINUM.  CESSNA HAS APPROVED A SHORTER SCREW TO BE INSTALLED AND IS CURRENTLY WORKING ON A PERMANENT REPAIR.  (X)
